# SDR SWIA200515438

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 19,211 hours, 28,569 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0742
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,530 hours, 16,908 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT DURING FLAP RETRACTION ON AFTER LANDING CHECK.  "INBD" LIGHTS FLASHING.  REPLACED THE LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPERATIONAL CHECK GOOD.
